MathSciNet Relay Station
MathSciNet bibliographic data
MR496595 32F25 (32H99)
Pinčuk, S. I. Holomorphic mappings of real-analytic hypersurfaces. (Russian) Mat. Sb. (N.S.) 105(147) (1978), no. 4, 574–593, 640.
Links to the journal or article are not yet available
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement